| Model Number |
8253002 |
| Medical Device Problem Code |
Inappropriate Audible Prompt/Feedback (2280)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the procedure, multiple signals (waves) were detected, interference in the signal even when there was no contact with the patient.However, nerve stimulation was still achievable.Stimulus was set to 0.8 ma and threshold: 100 v.The fuses on the pi box were replaced.The procedure was completed with reported product.Stimulus delivery tone was heard and wave form was visible when attempting to stimulate the nerve.When testing the system with the nim 3.0 universal simulator, the issue of multiple signals (waves) was not reproduced.There was no patient impact.
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 8253200, serial/lot #: (b)(6), udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.